# SDR USAA2011070600024

- Difficulty date: July 2, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 34,921 hours, 13,999 cycles
- System (JASC): 2565 · Escape Slide
- Part: Dampener
- Part number: FE240004
- Part serial: 3147
- Condition: Leaking
- Location: L2 Door
- Part time: 34,933 hours, 14,002 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TGC - L-2 DOOR EMERGENCY ASSIST BOTTLE HAS LOW PRESSURE.  REMOVED AND REPLACED DIAPHRAGM ON L-2 EMERGENCY ASSIST BOTTLE AND SERVICED, LEAK CHECKS GOOD IAW A319 AMM 52-10-00-610-001.
